Fuzzy transform algorithm for partial fractional differential equations

Awni M. Abu-Saman, Huda S. EL-Zerii

Abstract


This paper is devoted for introducing some background theory on the concept of the Fuzzy Transform as new tool for solving fractional order partial differential equations. We then investigate and apply the fuzzy transform on the rate dependent fractional diffusion-wave equation. In the process of this we give a new numerical algorithm, the algorithm will be simulated as a user-subroutine for the mathematical code MATLAB. The time-dependent fractional diffusion equation will be considered to show the efficiency of the algorithm, results will be obtained and compared for different partitions and fractional orders. The approximated results will be compared with the true solution of the differential equation.

Full Text: PDF

How to Cite this Article:

Awni M. Abu-Saman, Huda S. EL-Zerii, Fuzzy transform algorithm for partial fractional differential equations, Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 235-246

Copyright © 2016 Awni M. Abu-Saman, Huda S. EL-Zerii. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS